MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 SILHOUETTE RESECTION GUIDE PN; SHOULDER INSTRUMENT - RESECTION GUIDE PIN

DEPUY IRELAND - 3015516266 SILHOUETTE RESECTION GUIDE PN; SHOULDER INSTRUMENT - RESECTION GUIDE PIN
Catalog Number 620010003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the event did not happen during surgery.Spd returned a broken inhance pin.Nothing further to report.Pin appeared to be broke as if it was over tightened in pin guide.Broken right beneath the threads.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).B3: date of event is an unknown date.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: it was reported, that the event did not happen, during surgery.Spd returned a broken enhance pin.All pieces returned.Nothing further to report.Pin appeared to be broke, as if it was over tightened in pin guide.Broken right beneath the threads.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed, that the silhouette resection guide pn broken at the threaded tip.The reported allegation can be confirmed.No other issues were observed.The broken fragment was returned.A dimensional inspection was not performed, due to post manufacturing damage.The observed, condition of the device was consistent with a component failure, that may have been caused by exposure to unintended forces, like usage of excessive force in a prying motion.The overall complaint was confirmed.As the observed, condition of the silhouette resection guide pn would contribute to the complained device issue.There is no indication, that a design or manufacturing issue has caused the complaint condition.Based on the investigation findings, the potential cause is traced to unintended user error.And it has been determined, that no corrective and/or preventative action is proposed.As part of depuy synthes quality process, all devices are manufactured, inspected and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SILHOUETTE RESECTION GUIDE PN
Common Device Name
SHOULDER INSTRUMENT - RESECTION GUIDE PIN
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
karberg
warsaw, IN 46581-0988
3035526892
MDR Report Key18739881
Report Number1818910-2024-03744
Device Sequence Number12389475
Product Code MBF
UDI-Device Identifier10603295538981
UDI-Public10603295538981
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K202716
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number620010003
Device Lot Number179168
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer03/12/2024
04/02/2024
04/11/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date03/13/2024
04/04/2024
04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown